О погрешности нормального приближения

В.В. Юринский

Sibirskij matematiceskij zurnal (1983)

  • Volume: 24, Issue: 6, page 188-199
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Юринский, В.В.. "О погрешности нормального приближения." Sibirskij matematiceskij zurnal 24.6 (1983): 188-199. <http://eudml.org/doc/62364>.

author = {Юринский, В.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {rate of convergence; covariance operator; characteristic functions},
language = {rus},
number = {6},
pages = {188-199},
publisher = {Izd. AN SSSR},
title = {О погрешности нормального приближения},
url = {http://eudml.org/doc/62364},
volume = {24},
year = {1983},

AU - Юринский, В.В.
TI - О погрешности нормального приближения
JO - Sibirskij matematiceskij zurnal
PY - 1983
VL - 24
IS - 6
SP - 188
EP - 199
LA - rus
KW - rate of convergence; covariance operator; characteristic functions
UR - http://eudml.org/doc/62364
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.